|
Teoriya Veroyatnostei i ee Primeneniya, 1959, Volume 4, Issue 3, Pages 355–361
(Mi tvp4895)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
Short Communications
On a Property of Non-Degenerate Diffusion Processes
I. V. Girsanov Moscow
Received: 20.05.1959
Citation:
I. V. Girsanov, “On a Property of Non-Degenerate Diffusion Processes”, Teor. Veroyatnost. i Primenen., 4:3 (1959), 355–361; Theory Probab. Appl., 4:3 (1959), 329–333
Linking options:
https://www.mathnet.ru/eng/tvp4895 https://www.mathnet.ru/eng/tvp/v4/i3/p355
|
Statistics & downloads: |
Abstract page: | 182 | Full-text PDF : | 94 |
|